# SDR 07FDEA03332

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG CORROSION ON LONGERON (CABIN FLOOR STRUCTURE) BETWEEN FRAME 11 AND 14, Y730 LHS.  REPAIR PERFORMED BY INSTALLING PROFILES IAW SRM 53-12-15 / FIG 207.
